# SDR UALA2009072002128

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 64,716 hours, 24,267 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXTERIOR EVACUATION LIGHT INOP.  RELAMPED EXTERIOR EVACUATION LIGHT.
